# SDR MWEA010051

- Difficulty date: January 16, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 591006811
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN SPLICE STRAP AT STATION 474 AND LONGERON 29 LEFT HAS SEVERAL HOLES WITH IMPROPER SPACING.  FABRICATED AND INSTALLED REPAIR DOUBLER.
